# SDR WVE2004F00013

- Difficulty date: April 20, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD FS 202.75 LBL 24 BETWEEN STRINGERS 20L AND 21L IS CRACKED PROTRUDING FROM CUTOUT FOR PARKING BRAKE CONTROL ROD.  VIBRATION AND STRESS FROM CABLE ARE THE PROBABLE CAUSE.  INSTALL DOUBLER ON BULKHEAD.
